# SDR REXA2012030100326

- Difficulty date: March 1, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N8855A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7855
- Aircraft time: 19,324 hours, 16,726 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT STAB TRIM SWITCH INOP F/O SWITCH AND AUTOTRIM WORKED NORMALLY.  REMOVED AND REPLACED CAPT SIDE STAB TRIM SWITCH IAW AMM 27-41-05.  ALL OPS CHECK GOOD.  A/C OK FOR SVC.
